zbMATH — the first resource for mathematics

Existence theorems for saddle points of vector-valued maps. (English) Zbl 0849.49009
Summary: In this paper, we prove some new existence theorems for loose saddle points and for saddle points of set-valued maps or vector-valued functions. These theorems generalize the corresponding results of Tanaka and those of Luc and Varga via different proofs.

49J35 Existence of solutions for minimax problems
26E25 Set-valued functions
49J45 Methods involving semicontinuity and convergence; relaxation
Full Text: DOI
[1] Tanaka, T.,Existence Theorems for Cone Saddle Points of Vector-Valued Functions in Infinite-Dimensional Spaces, Journal of Optimization Theory and Applications, Vol. 62, pp. 127–138, 1989. · Zbl 0652.49011 · doi:10.1007/BF00939633
[2] Tanaka, T.,Two Types of Minimax Theorems for Vector-Valued Functions, Journal of Optimization Theory and Applications, Vol. 68, pp. 321–334, 1991. · Zbl 0696.90060 · doi:10.1007/BF00941571
[3] Luc, D. T., andVargas, C.,A Saddle-Point Theorem for Set-Valued Maps, Nonlinear Analysis: Theory, Methods and Applications, Vol. 18, pp. 1–7, 1992. · Zbl 0797.90120 · doi:10.1016/0362-546X(92)90044-F
[4] Fan, K.,Fixed Points and Minimax Theorems in Locally Convex Topological Vector Spaces, Proceedings of the National Academy of Sciences, Vol. 38, pp. 121–126, 1952. · Zbl 0047.35103 · doi:10.1073/pnas.38.2.121
[5] Glicksberg, I. L.,A Further Generalization of the Kakutani Fixed-Point Theorem with Applications to Nash Equilibrium Points, Proceedings of the American Mathematical Society, Vol. 3, pp. 170–174, 1952. · Zbl 0046.12103
[6] Browder, F. E.,Coincidence Theorems, Minimax Theorems, and Variational Inequalities, Contemporary Mathematics, Vol. 26, pp. 67–80, 1984. · Zbl 0542.47046
[7] Klein, E., andThompson, A. C.,Theory of Correspondences, Wiley, New York, New York, 1984.
[8] Browder, F. E.,The Fixed-Point Theory of Multi-Valued Mappings in Topological Vector Spaces, Mathematische Annalen, Vol. 177, pp. 283–301, 1968. · Zbl 0176.45204 · doi:10.1007/BF01350721
[9] Rudin, W.,Functional Analysis, McGraw-Hill, New York, New York, 1973. · Zbl 0253.46001
[10] Border, K. C.,Fixed-Point Theorems with Applications to Economics and Game Theory, Cambridge University Press, Cambridge, England, 1985. · Zbl 0558.47038
[11] Sion, M.,On General Minimax Theorems, Pacific Journal of Mathematics, Vol. 8, pp. 171–176, 1958. · Zbl 0081.11502
[12] Dunford, N., andSchwartz, J. T.,Linear Operators, Part 1: General Theory, Interscience Publishers (John Wiley and Sons), New York, New York, 1958. · Zbl 0088.32102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.